Alert archive / Oklahoma / Wind Advisories in 2018
Wind Advisory 19, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 24, 2018, 2:59 PM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 25, 2018, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2018, 2:59 PM CST (20:59 UTC)
- In effect from
- Nov 25, 2018, 12:00 AM CST
- Expired
- Nov 25, 2018, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2826 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
451 WWUS74 KOUN 242059 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 259 PM CST Sat Nov 24 2018 ...Wind Advisory Sunday... .A strong cold front will usher strong northwest winds into the northwest half of Oklahoma, and surrounding parts of Texas, between midnight and sunrise Sunday. The front will continue moving quickly southeast through the day, bringing strong winds to the rest of Oklahoma and north Texas. OKZ004>024-033>038-TXZ083>085-087-088-250500- /O.NEW.KOUN.WI.Y.0019.181125T0600Z-181125T2100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, and Seymour 259 PM CST Sat Nov 24 2018 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from midnight tonight to 3 PM CST Sunday. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will expand quickly from far northwest Oklahoma around midnight...to around I-44 about 6 am. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ025>032-039>048-050>052-TXZ086-089-090-250500- /O.NEW.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 259 PM CST Sat Nov 24 2018 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from 6 AM to 6 PM CST Sunday. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...Strong winds will begin around 6 am near I-44, and spread southeast into southeast Oklahoma by noon. * IMPACTS...Winds can lift lightweight, unsecured items, and cause difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
022 WWUS74 KOUN 250237 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 837 PM CST Sat Nov 24 2018 ...Wind Advisory Sunday... .A strong cold front will usher strong northwest winds into the northwest half of Oklahoma, and surrounding parts of Texas, between midnight and sunrise Sunday. The front will continue moving quickly southeast through the day, bringing strong winds to the rest of Oklahoma and north Texas. OKZ004>024-033>038-TXZ083>085-087-088-251200- /O.CON.KOUN.WI.Y.0019.181125T0600Z-181125T2100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, and Seymour 837 PM CST Sat Nov 24 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will expand quickly from far northwest Oklahoma around midnight...to around I-44 about 6 am. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ025>032-039>048-050>052-TXZ086-089-090-251200- /O.CON.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 837 PM CST Sat Nov 24 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...Strong winds will begin around 6 am near I-44, and spread southeast into southeast Oklahoma by noon. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mahale
522 WWUS74 KOUN 250936 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 336 AM CST Sun Nov 25 2018 ...Wind Advisory Sunday... .A cold front will continue moving quickly southeast through the day, bringing strong winds to Oklahoma and adjacent parts of northern Texas. OKZ004>024-033>038-TXZ083>085-087-088-251745- /O.CON.KOUN.WI.Y.0019.000000T0000Z-181125T2100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, and Seymour 336 AM CST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Until mid-afternoon Sunday. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ025>032-039>048-050>052-TXZ086-089-090-251745- /O.CON.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 336 AM CST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...Through the daytime Sunday. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
808 WWUS74 KOUN 251747 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 1147 AM CST Sun Nov 25 2018 OKZ004>024-033>038-TXZ083>085-087-088-252100- /O.CON.KOUN.WI.Y.0019.000000T0000Z-181125T2100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, and Seymour 1147 AM CST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Until mid-afternoon Sunday. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph with higher gusts are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ025>032-039>048-050>052-TXZ086-089-090-260000- /O.CON.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1147 AM CST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 20 to 30 mph with gusts 45 to 50 mph. * TIMING...Through the daytime Sunday. * IMPACTS...Strong winds can cause unsecured items to be blown into other structures or people. Driving may be difficult in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph with higher gusts are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
061 WWUS74 KOUN 252203 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 403 PM CST Sun Nov 25 2018 ...Wind Advisory continues until 6 pm CST... .Winds behind a departing storm system will remain gusty until this evening. A few gusts over 40 mph will be possible. OKZ025>032-039>048-050>052-TXZ086-089-090-260000- /O.CON.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 403 PM CST Sun Nov 25 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 20 to 25 mph with gusts up to 40 mph. * TIMING...Through 6 pm. * IMPACTS...Lightweight items may be blown around, and driving may be more difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph with higher gusts are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
237 WWUS74 KOUN 260003 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 603 PM CST Sun Nov 25 2018 OKZ025>032-039>048-050>052-TXZ086-089-090-260115- /O.EXP.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/ Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay- Including the cities of Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 603 PM CST Sun Nov 25 2018 ...WIND ADVISORY HAS EXPIRED... Wind gusts have fallen below 40 mph and will continue to decrease this evening. Therefore, the wind advisory was allowed to expire. $$ Mahale
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 24, 2:52 PM CST, 7 minutes earlier.
Area forecast discussion, Nov 24, 2:52 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
252 PM CST Sat Nov 24 2018
.DISCUSSION...
Another strong upper-level wave will arrive in the southern Plains
tonight. This one will bring significantly colder air with it, and
lots of wind. Between cold air advection and a tight pressure
gradient, wind speeds will run 20 to 30 mph, with gusts 30 to 45
mph (maybe 50 mph in some spots) as the cooler air flows rapidly
in from the northwest. The strong cold air advection will result
in generally falling temperatures through the day tomorrow.
After this system moves away Sunday night, relatively benign
weather will follow for most of the rest of the week.
Another storm system arrives late next week, bringing a chance for
showers, and perhaps a few thunderstorms. Timing and intensity of
this system is still quite uncertain, but there does seem to be
enough consistency for high-end chance/likely PoPs Friday night
into Saturday.
CmS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 43 46 26 49 / 0 0 0 0
Hobart OK 40 47 26 52 / 0 0 0 0
Wichita Falls TX 45 50 28 52 / 0 0 0 0
Gage OK 36 43 26 53 / 0 0 0 0
Ponca City OK 41 43 23 48 / 10 10 0 0
Durant OK 49 54 30 50 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from midnight tonight to 3 PM CST Sunday for
OKZ004>024-033>038.
Wind Advisory from 6 AM to 6 PM CST Sunday for OKZ025>032-
039>048-050>052.
TX...Wind Advisory from midnight tonight to 3 PM CST Sunday for
TXZ083>085-087-088.
Wind Advisory from 6 AM to 6 PM CST Sunday for TXZ086-089-090.
&&
11/23Hazardous weather outlook, Nov 24, 11:56 AM CST, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1156 AM CST Sat Nov 24 2018 OKZ004>048-050>052-TXZ083>090-251800- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1156 AM CST Sat Nov 24 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... After midnight tonight, winds will turn to the northwest, then increase to 25 to 30 mph, with gusts to about 40 mph, across the northwest half of Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong and gusty northwest winds will bring much cooler air into Oklahoma and north Texas Sunday. Wind speeds will average about 30 mph, with gusts to 40 to 50 mph, before diminishing in the evening. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
Nearby
Wind Advisories in Oklahoma, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.